Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 03 de marzo de 2024
  

Convergence in MV-algebras.

Título inglés Convergence in MV-algebras.
Título español Convergencia en álgebras MV.
Autor/es Georgescu, George ; Liguori, Fortuna ; Martini, Giulia
Organización Inst. Math., Bucarest, Rumanía;Ist. Mat. Fac. Archit. Univ. Napoli, Nápoles, Italia
Revista 1134-5632
Publicación 1997, 4 (1): 41-52, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés MV-algebras were introduced in 1958 by Chang [4] and they are models of Lukasiewicz infinite-valued logic. Chang gives a correspondence between the category of linearly ordered MV-algebras and the category of linearly ordered abelian l-groups.
Mundici [10] extended this result showing a categorical equivalence between the category of the MV-algebras and the category of the abelian l-groups with strong unit.
In this paper, starting from some definitions and results in abelian l-groups, we shall study the convergent sequences and the Cauchy sequences in an MV-algebra.
The main result is the construction of the Cauchy completion A* of an MV-algebra A.
It is proved that a complete MV-algebra is also Cauchy complete. Additional results on atomic and complete MV-algebras are also given.
Clasificación UNESCO 120105
Palabras clave español Sucesión de Cauchy ; Teoremas de convergencia ; Grupos abelianos ; Algebra completa ; Lógica multivaluada
Código MathReviews MR1463107
Código Z-Math Zbl 0939.06010
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es